# SDR AWXA200301124

- Difficulty date: October 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 15,583 hours, 6,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 - Lavat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE AFT LT EMERGENCY FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT LT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
